# SDR SWAA062657

- Difficulty date: July 21, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 61,488 hours, 52,086 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65C26839
- Condition: Leaking
- Location: Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BAC, DECLARED EMERGENCY MASTER CAUTION AND "B" HYDRAULIC SYSTEM LOW PRESSURE LIGHT ILLUMINATED FOLLOWED BY "B" HYDRAULIC SYSTEM QUANTITY GAUGE DROPPING.  REMOVED AND REPLACED HYDRAULIC LINE AT "B" SYSTEM ACOUSTIC FILTER AND "B" SYSTEM CASE DRAIN FILTER PER MM.
